# SDR WRLA2007027

- Difficulty date: February 7, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C & 12A CHECK, EGAT MECHANIC FOUND CRACK AT RT WING FIXED LE SLAT INTERNAL NO. 16 RIB APPROX 05". REMOVED RT WING NR 16 RIB, REPAIRED AREA, WIRE, CLAMP, PULLEY, TRACK AND CABLE PER T/C. REPLACED WITH NEW RIB AT RT WING NR 16 RIB PER MD-11 SRM 51-33-01 VOL II. REV:38.  INSTALLED RT WING NR 16 RIB REPAIRED AREA, WIRE CLAMP, PULLEY,TRACK AND CABLE. RIG RT NR 8 SLAT DRIVE CALE & OPERATION TEST SATIS PER AMM 57-80-830~804,REV: 57.
